Nausea post chemotherapy and Chest tightness or pressure - from FDA reports
There is no Chest Tightness Or Pressure reported by people with Nausea Post Chemotherapy yet. We study people who have Chest Tightness Or Pressure and Nausea Post Chemotherapy from FDA. Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 27, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Chest tightness or pressure and Nausea post chemotherapy?
- Check symptoms - is your chest tightness or pressure caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Nausea Post Chemotherapy
Nausea post chemotherapy (urge to vomit after the cancer medicine) can be treated by Zofran, Compazine, Ondansetron hydrochloride, Zofran odt (latest reports from 80 Nausea post chemotherapy patients)
Chest Tightness Or Pressure
Chest tightness or pressure has been reported by people with high blood pressure, multiple sclerosis, rheumatoid arthritis, pain, osteoporosis (latest reports from 204,815 Chest tightness or pressure patients).
Browse all symptoms of Nausea post chemotherapya b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Chest tightness or pressureChest tightness or pressure
Other conditions that could case Chest tightness or pressureChest tightness or pressure
What would happen?
Can you answer these questions?
Started with 20 mg of Latuda with dinner for a week with a little burning and tightness and sort of heat in my chest, and then I went up to 40 mg after a week or 8 days, hoping the symptoms would stop. After upping to 40mg, I started feeling rapid heart beat and extreme yawning as if I couldn't ...
Hi, I just had my medical checkup and the report shown that my T-score @ -4. I took Fosamax as per instruction once a week. Everything just happens at second week after consumed Fosamax. That time I felt chest pain / chest burn and I stop taking Fosamax plus. 2 days later all my joints ...
Hey guys. I recently developed chest pain with every heart beat after taking Flexeril. I was wondering how long this will last. It has already been three days. Any comments would be much appreciated!!! Thanks in advance! Edit: It has been almost two weeks now and I am still having chest ...
You may be interested in these reviews
Hi there. Been taking ranitidine/zantac for 9 days. It has helped with the burning in my stomach but after taking it I get a dull pain in the centre of my chest. It doesn't last long bit it is uncomfortable. Any one else experienced this
I am on a relatively low dose of subutex after having multiple surgeries and am in chronic pain which 8 mg of sub total a day helps. I am afraid because of all of my surgeries that if I need pain control, I will not be able to get it. I have been having chest pains recently from the subutex but ...
Hi! Is there anyone in this group? I see there are no post. I have been taking Bisoprolol for 5 months now and started on Depo Provera a few days ago... and have been feeling weird: with a little chest pain, but I have no idea if that is Ok. Anyone knows or has felt like me?